On pseudorandom sequences and their application

Jol Rivat, Andrs Sarkozy

Research output: Contribution to journalArticle

Abstract

A large family of finite pseudorandom binary sequences is presented, and also tested "theoretically" for pseudorandomness. The optimal way of implementation is discussed and running time analysis is given. Numerical calculations are also presented.

Original languageEnglish
Pages (from-to)369-370
Number of pages2
JournalElectronic Notes in Discrete Mathematics
Volume21
DOIs
Publication statusPublished - Aug 1 2005

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On pseudorandom sequences and their application'. Together they form a unique fingerprint.

  • Cite this